It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-16-2007, 06:37 AM   #1
Newbie
(female)
 
Join Date: Oct 2007
Location: USA
Posts: 1
hockeymom862 HB User
Day 9 on Chantix

I don't think this stuff is working for me. I feel no decrease in my need to smoke and tomorrow is suppose to be my quit day. I have had some awful side effects like, insomnia, nervousness and headaches. Also, I had to do the increases a little slower than the dosage recommendation because of the side effects. I will start taking the full 2 blue ones after tomorrow. My doc suggested lowering the dose increase to see if the side effects subsided. My big concern is that I feel no decrease in my need to smoke. Anyone else out there having this problem???

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chantix: What comes next? Nosmo King Smoking Cessation 37 06-03-2008 01:38 PM
Chantix and Nausea charm34 Smoking Cessation 13 09-01-2007 06:12 AM
CHANTIX adverse side effects and had to stop...anyone else? kristinita9 Smoking Cessation 5 08-21-2007 01:50 PM
Chantix Continued.... tjewell23 Smoking Cessation 57 08-17-2007 10:02 AM
chantix sarmee Smoking Cessation 161 07-28-2007 09:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!